# SDR SWAA2014051628086

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 35,478 hours, 20,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP DELAMINATED ON LOWER SKIN AT INBD LOWER AFT CORNER.  REPAIRED AFT FLAP IAW SRM.
